For several months now, I have been having pretty scary and unusual symptoms. My doctor is in the process of doing tests on me (they think I might have MS) but I have a round of tests to do first. So far, MRI results are inconclusive.
Symptoms are: deep stabbing "shocks" (yet not actually painful) sensations in a specific area of my body. The areas involved are forearm, upper arm, wrists, fingers, ankles, thigh, calf. This pain is followed by a temporary almost "paralysis" if you will...The closest thing that it compares to is like that really weak feeling that you get after you hit your funny bone on something and you can't move your arm for a few moments. It never happens in more than one part of my body at one time. And it only lasts for a few seconds. (tops of about 15 seconds I guess). Sometimes my leg will give out. Like I will get a stabbing "shock" in my leg, and then all of a sudden my leg kind of goes "limp" and I have at times fallen over. I drop stuff a lot, and sometimes cannot completely grasp something as strongly as I would like if I am feeling these wierd twinges. If I sit in one position for too long, my legs will go to sleep.
I have had blood tests and MRI's up the wazoo (I have another one upcoming this week). I have been looking online for months now...neuropathy?...ALS?...MS?...I have not even a clue with might even be slightly wrong with me. Anybody else going through this? If so PLEASE PLEASE email me or respond. I am very desperate as I can find nothing that fits these sits when I search online. I am going crazy because I do not know what is going on. firstname.lastname@example.org. Thanks everyone. I am not looking for a diagnosis out here, but I just need to be able to narrow the possibilities of what is going on.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?